I got the contraceptive implanon inserted two years ago so i still have one year left before it is taken out. I just want to know if it will be hard to become pregnant when i do come of it and also how effective is it i am on antibiotics at the moment should i use extra precaution.
Wow, does that really work!?
I've never heard of a arm device... Is it better than an IUD?
I'm currently looking into long term birth control after I have my first baby this June.
As far as birth control goes, it has all sorts of effects on a womans body after you stop taking it.
Your body can react in all sorts of ways. You may get pregnant immediately, or it may take a year to get normal again.
Your periods may be heavy, light, irregular... It may take time to get back to normal.
Getting off birth control can throw your body out of wack.. After being so used to it for so long, and relying on that extra hormone, and then all the sudden NO MORE, it's going to have side effects. Wether noticeable or un-noticeable I couldnt tell ya.
As far as antibiotics, they shouldnt have a problem with your birth control. The makers of birth control obviousely know that nobody stays healhty, so antibiotics are needed sometimes. They wont make the hormone un-effective.
You're good to go until the doc says it's time to take it out.
Hi and thanks to everyone who wrote back to me. I am shocked to hear that there are many people out there who have never heard of this form of contraception. It is great really amazing it is just like a little rod about 1 and half inches and it goes into your inside upper arm you cant feel it unless you are looking for it, and the best thing is i only take a period every eight weeks and its not really that heavy. It lasts for three years and then a doctor takes it out and if you want a new one can then be implanted. There is no scar. I would recommend this form of contraception for any one who may be thinking about sterilazation but it not 100% sure.
There used to be something similar called Norplant (it may still exist), lasted five years. It was the "new" thing in the late 80's, many of my babysitters and family friends got it implanted and all of them had them taken out within a few months. Way too many neg side effects, worse than the horror stories i have heard about depo. Hopefully this one is different, but you must be a responsible consumer. You need to really research any birth control you decide to take. Simply asking questions on a message board is not good enough, research it thoroughly, read the product website, search all over the fda website, read, read, read. I personally would never get it, but I am also one who would never take birth control pills either. I prefered the IUD, little to no hormones, no user error, more effective than male and female sterilization.
But Jenni, considering how many times you have written with concerns over James faithfullness, I do not recommend you getting it unless you plan on backing it up 100% of the time with a condom. If your partner isn't faithful, the effects can be devastating to YOUR health.
YES I WOULD ADVISE IT BUT GO TO WHERE U GOT IT DONE AN SHOW DEM D ANTIBIOTICS DAT UR ON AND ASK DEM , THEY WILL TELL U FOR DEFINATE .. BETTER SAFE DAN SORRY!!! AS FOR GETTING PREGNANT AFTER ITS OUT? I DONT KNOW I HAVE 2 YEARS LEFT ON MINE TOO.. BUT WHEN I GOT MINE DONE I ASKED MY DOC WOULD I GO BACK 2 NORMAL AFTER ITS OUT ? SHE SAID MY BODY SHOULD GO BACK TO NORMAL IF NOT IMEDIATLY WITHIN 2 WEEKS I WOULD ADVISE U TO MAKE AN APPOINTMENT WHERE U GOT IT DONE AND GET A CHEAK UP AND THEY WILL ANSWER ALL UR QUESTIONS....... :)
I just recently got an IUD and my face is stating to break out and I am eating everything in site!! I have never been like this and I just got it 4 weeks ago. I want to give it a chance and see if things get better. Did you have any side effects from it at first? I also have had a period 2 in the month that I have had it.
Hi Ive Just had my second implant put in, I was advised that from the moment it is removed you are able to get pregnant, and that although it is almost full proof, when taking antibiotics you should use a condom, as its not 100 percent. I hope this helps
Hello my name is Kathey and i would like to say that i dont like the implant. After i got it put in my arm i started having severe migranes and then had a allergic reaction to the medicine they gave me for it. I also had a reaction to the implant when it was put in my arm, i know that long term birthcontrol is good and that is what i was looking for but please ladies trust me its not worth it.
i had had the implant in january and have been on ever since only having 3-4 days off every month or so and although they are only light (not enough to wear a tampon) it is really annoying me and i was wondering if there was anything i could eat or do to stop my period from being so long! other wise as im on my 6 month mark i might have it out1
hi everyone its jackie here and i have had the IUD for 8months and i hated it i was getting regular periods and heavier and for 7 days how annoying. i had blood tests and urine tests and ultra sounds and nothing was found but then was getting toooooooooooooo much for me so i decided to take it out after 8 months.and now i am on yasmin tablets and i will see how i go with them. fingers crossed.
hi i had the implant ot the 17th last month and this last week i have been feeling very light headed and if i walk to much feel very dizzy am finding even being on laptop makes me feel dizzy and i was wondering if this is down to the implant or not has any one eles had any of these symptoms
Hi i have the implant in almost 3 years im due to get it out the end of sept and i cant wait bec for the last few months im gettin my periods every two weeks for over a week and im so tired al the time but i must say the first 2 years were great i had no problems at all.but i wont be gettin it back in i think ill try something else but was wonderin if i dont get it out the exact day wil i get pregnant bec im due to go on holidays and wont be back for two weeks after im due to get it out.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.